The multiplicity of binary recurrences
Compositio Mathematica, Volume 40 (1980) no. 2, pp. 251-267.
@article{CM_1980__40_2_251_0,
     author = {Beukers, F.},
     title = {The multiplicity of binary recurrences},
     journal = {Compositio Mathematica},
     pages = {251--267},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {40},
     number = {2},
     year = {1980},
     mrnumber = {563543},
     zbl = {0396.10005},
     language = {en},
     url = {http://www.numdam.org/item/CM_1980__40_2_251_0/}
}
TY  - JOUR
AU  - Beukers, F.
TI  - The multiplicity of binary recurrences
JO  - Compositio Mathematica
PY  - 1980
SP  - 251
EP  - 267
VL  - 40
IS  - 2
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1980__40_2_251_0/
LA  - en
ID  - CM_1980__40_2_251_0
ER  - 
%0 Journal Article
%A Beukers, F.
%T The multiplicity of binary recurrences
%J Compositio Mathematica
%D 1980
%P 251-267
%V 40
%N 2
%I Sijthoff et Noordhoff International Publishers
%U http://www.numdam.org/item/CM_1980__40_2_251_0/
%G en
%F CM_1980__40_2_251_0
Beukers, F. The multiplicity of binary recurrences. Compositio Mathematica, Volume 40 (1980) no. 2, pp. 251-267. http://www.numdam.org/item/CM_1980__40_2_251_0/

[1] R. Alter and K.K. Kubota: Multiplicities of second order linear recurrences. Trans. Amer. Math. Soc., 178 (1973) 271-284. | MR | Zbl

[2] S. Chowla, M. Dunton and D.J. Lewis: Linear recurrences of order two. Pacific J. Math., 11 (1961) 833-845. | MR | Zbl

[3] K.K. Kubota: On the multiplicity of Lucas-sequences (to appear).

[4] K.K. Kubota: On a conjecture of Morgan Ward I, II. Acta Arith. 33 (1977) 11-28, 29-48. | MR | Zbl

[5] R.R. Laxton: Linear recurrences of order two. J. Austral. Math. Soc. 7 (1967) 108-114. | MR | Zbl